Diabetic Peripheral Neuropathy, OUCH!

MY FEET WON'T STOP HURTING!!!! So I am taking a few different meds and a OTC cream to help but they still hurt like hell. Here is my newest problem though, my legs twitch in the evenings as I am winding down for bed. As I am laying on the couch or in bed watching TV just chilling out my legs have this uncontrollable electric shock feeling that make them twitch. Its crazy as all get out and I can't stop it. Sometimes it starts as early as during dinner and I can feel them under the table begin to move. Does anyone else have this same problem? What the heck is it? Will it go away? How?

Views: 19

Tags: Neuropathy, Peripheral, foot, pain

Comment by Sareln Pupkies on August 10, 2009 at 8:08pm
Yes I had the same problem. I could not keep my legs still. I took so many presrption pain meds that I often thought I would OD. The terrible thing was they didn't help. I am now taling Neurontin for the neuropathy and it has made such a difference. It hasn't completely taken the pain and discomfort away but at least now I can keep my legs still and the pain is tolerable. At one point I thought I would never get more than a couple of hours sleep again. But now I can sleep again.
Comment by Craig on August 10, 2009 at 8:08pm
Sounds to me like Restless Leg Syndrom , Autumn..
Do a search on it in here there have been a few topics about it..
Our TU friend Joanne might be able to help you.. Have a chat with her
Here is one of her URLS..
Joanne
Just click on her name..
Comment by Terrie on August 11, 2009 at 12:33am
Hi Autumn: :)

Sorry to hear that your feet are in pain. If the pain is from Neuropathy, is it possible for you to get your sugars under better control? Those drugs just cover the pain, as far as I know. They don't help the Neuropathy decrease. Sometimes Neuropathy effects People differently.

I had a numb toe on my left foot many years ago and when I would lie down at night, the stabbing pains were terrible. That scared the H*ll outta me. No way was I going down the same road that my older Brother did. I soon got my sugars back in the Good range and the numbness and pain totally disappeared, thank God. It was well worth it.

If the twitching isn't a side-effect from one of your meds. then it probably is RLS as Craig suggested.. Many Diabetics seem to have that condition. I sure hope that you feel better. Good Luck!

Comment

You need to be a member of Diabetes community by Diabetes Hands Foundation: TuDiabetes to add comments!

Join Diabetes community by Diabetes Hands Foundation: TuDiabetes

Advertisement



REsources

From the Diabetes Hands Foundation blog...

Meet The 2014 Big Blue Test Grant Recipients

  This year Diabetes Hands Foundation has pledged US$35,000 in Big Blue Test grants, continuing its support for programs aimed at providing lifesaving supplies, medical tests, treatment, and patient education to people living in need who have or at risk Read on! →

Kim Vlasnik: The Patient Voice

  Kim Vlasnik, you NAILED it! In this video, Kim Vlasnik takes our breath away as she describes what its like to be a person with diabetes. Fortunately, Stanford’s Medicine-X Conference gives ePatients, like Kim, a chance to speak since we carry the Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator

Brian (bsc) (has type 1)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

DanP (has Type 1)

Gary (has type 2)

David (has type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service